# SDR UALA2011110205933

- Difficulty date: November 1, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 70,762 hours, 26,815 cycles
- Engine: Pwa PW2037
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Valve
- Part number: 60B9260212
- Condition: Failed
- Location: Fuel System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUELER REPORTED POSSIBLE UNWANTED FUEL TRANSFER DURING FUELING AT GATE.  WITH ALL DEFUELING VALVES CLOSED AND AIRCRAFT MANIFOLD PRESSURIZED FROM GROUND FUELING HYDRANT CENTER TANK TAKES ON APPROX  "00.2" POUNDS OF FUEL IN A 5 MIN TIME SPAN.  REPLACED LEFT CENTER FILL VALVE CONTROLLER, NO HELP.  AFTER TANK ENTRY FOUND LEFT CENTER TANK FILL VALVE STUCK OPEN (TANK SIDE).   REPLACED FAULTY CTR LEFT FILL VALVE PER AMM, OP CHECKED GOOD.
